# SDR FDEA201203130911

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70531
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP VANE FITTING B ECCENTRIC HOLE FOUND CORRODED.  FOUND EXCEEDED LIMITS IAW SRM 57-50-02, FIG 201, REV 48 EXISTING HOLE:0.873"(LENGTH), 0.623"(WIDTH). FINAL REWORK HOLE 0.930"(LENGTH), 0.706"(WIDTH).  MAXIMUM REWORK HOLE 0.940"(LENGTH), 0.640"(WIDTH).REPAIR BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-150378 PART 1.  ADJUSTMENT TEST CARRIED OUT IAW AMM 27-50-32-5-0, REV 72 AND FOUND SATISFACTORY.   REPAIR CLASSIFIED MAJOR AS GMM 6-2-100, REV 114.
